# SDR CA970421029

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 65462401
- Condition: Cracked
- Location: Nlg Downlock
- Part time: 55,140 hours
- Component: Boeing, 6573762
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS NOTED ON THE NOSE LANDING GEAR DOWNLOCK ARM. AFTER REMOVAL A CRACK OF 7 INCHES FOUND, ARM REPLACED.
